Czechoslovak Mathematical Journal

, Volume 54, Issue 4, pp 843–854 | Cite as

Multipoint Boundary Value Problems for Odes. Part II

  • Tadeusz Jankowski


We apply the method of quasilinearization to multipoint boundary value problems for ordinary differential equations showing that the corresponding monotone iterations converge to the unique solution of our problem and this convergence is quadratic.


quasilinearization monotone iterations quadratic convergence multipoint boundary value problems 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Mathematical Institute, Academy of Sciences of Czech Republic 2004

Authors and Affiliations

  • Tadeusz Jankowski
    • 1
  1. 1.Gdańsk University of TechnologyGdańskPoland

Personalised recommendations